EconPapers    
Economics at your fingertips  
 

The application of Hermite polynomials to risk allocation

Francois Buet-Golfouse and Anthony Owen

Journal of Risk

Abstract: ABSTRACT We investigate a practical and fast analytic framework for portfolio modeling and tail risk allocation using Hermite polynomials. This framework was first discussed in "An analytical framework for credit portfolio risk measures" by Mikhail Voropaev in 2011. Here, we further develop this analytic approach, removing some issues with the original derivations and generalizing the results. In particular, we present a revised set of terms for the second-order value-at-risk and expected shortfall adjustments and associated risk contributions. We also compute third-order terms in full. We finish with an application to loan portfolios and some empirical examples.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk/2440769/the-a ... s-to-risk-allocation (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ4:2440769

Access Statistics for this article

More articles in Journal of Risk from Journal of Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ4:2440769